# SDR QXEA2022010300001

- Difficulty date: January 3, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 16,580 hours, 17,885 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Aft Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON OPENING THE AFT CARGO DOOR, RAMP REPORTED A PLUME OF SMOKE POURED OUT. PERSONALLY WITNESSED SMOKE HANGING IN THE PIT. RAMP FURTHER REPORTED FEELING AN ABNORMAL AMOUNT OF HEAT. NO ODOR WAS OBSERVED. NO FLIGHT DECK INDICATIONS OF SMOKE OR FIRE DURING ANY PHASE OF FLIGHT. REMOVED FROM SERVICE. PERFORMED GVI OF AFT CARGO PIT AREA. VISUALLY CHECKED ALL LIGHT ASSEMBLIES, VENTS, SMOKE DETECTORS AND SURROUNDING AREAS FOR BURN OR CHAR RESIDUE INDICATIONS. NO DEFECTS FOUND FOR ALL ITEMS INSPECTED. NO APPARENT ODOR OR SMELL NOTED WHILE INSPECTING THE COMPARTMENT. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
